Alert archive / Oklahoma / River Flood Warnings in 2021

River Flood Warning 18, NWS Norman, OK

May 27, 2021Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this river flood warning at May 27, 2021, 1:59 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at May 27, 2021, 11:52 PM CDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 1:59 PM CDT (18:59 UTC)
In effect from
May 27, 2021, 11:52 PM CDT
Expired
May 28, 2021, 4:42 AM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River (OK) near Tecumseh (TCMO2). The gauge peaked at 10.70 ft at May 28, 2021, 2:00 AM CDT.

actionminormoderate5101505/2705/2805/29
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

339 
WGUS44 KOUN 271859
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
159 PM CDT Thu May 27 2021

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Little River near Tecumseh affecting Seminole and Pottawatomie 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC125-133-280700-
/O.NEW.KOUN.FL.W.0018.210528T0452Z-210529T0500Z/
/TCMO2.1.ER.210528T0452Z.210528T1200Z.210528T2300Z.NO/
159 PM CDT Thu May 27 2021

The National Weather Service in Norman has issued a

* Flood Warning for
  the Little River near Tecumseh.
* From this evening to late Friday night.
* At 1:30 PM CDT Thursday the stage was 5.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Little River is expected to rise above flood stage 
  late this evening to a crest of 13.9 feet tomorrow morning. It 
  will then fall below flood stage tomorrow evening.
* Impact...At 14.0 feet, Flooding to depths of 3 feet occurs over 
  croplands... pastures... and rural roads along the river. The area 
  affected is entirely rural... and downstream of Lake Thunderbird...
   from near Macomb in Pottawatomie County to near Bowlegs in 
  western Seminole County.


&&

LAT...LON 3519 9721 3525 9721 3522 9680 3515 9668
      3508 9668 3511 9699

$$
3 follow-up statements
337 
WGUS84 KOUN 280138
FLSOUN

Flood Statement
National Weather Service Norman OK
838 PM CDT Thu May 27 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Little River near Tecumseh affecting Seminole and Pottawatomie 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC125-133-281345-
/O.EXT.KOUN.FL.W.0018.210528T0457Z-210529T0500Z/
/TCMO2.1.ER.210528T0457Z.210528T1200Z.210528T2300Z.NO/
838 PM CDT Thu May 27 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Little River near Tecumseh.
* From this evening to late Friday night.
* At 7:30 PM CDT Thursday the stage was 5.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Little River is expected to rise above flood stage 
  late this evening to a crest of 13.9 feet tomorrow morning. It 
  will then fall below flood stage tomorrow evening.
* Impact...At 14.0 feet, Flooding to depths of 3 feet occurs over 
  croplands... pastures... and rural roads along the river. The area 
  affected is entirely rural... and downstream of Lake Thunderbird...
   from near Macomb in Pottawatomie County to near Bowlegs in 
  western Seminole County.


&&

LAT...LON 3519 9721 3525 9721 3522 9680 3515 9668
      3508 9668 3511 9699

$$

SK
139 
WGUS84 KOUN 280649
FLSOUN

Flood Statement
National Weather Service Norman OK
149 AM CDT Fri May 28 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Little River near Tecumseh affecting Seminole and Pottawatomie 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC125-133-281900-
/O.CON.KOUN.FL.W.0018.000000T0000Z-210529T0500Z/
/TCMO2.1.ER.210528T0644Z.210528T1200Z.210528T2300Z.NO/
149 AM CDT Fri May 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Little River near Tecumseh.
* Until late tonight.
* At 12:30 AM CDT Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Little River is expected to rise to a crest of 13.9 
  feet this morning. It will then fall below flood stage this 
  evening.
* Impact...At 14.0 feet, Flooding to depths of 3 feet occurs over 
  croplands... pastures... and rural roads along the river. The area 
  affected is entirely rural... and downstream of Lake Thunderbird...
   from near Macomb in Pottawatomie County to near Bowlegs in 
  western Seminole County.


&&

LAT...LON 3519 9721 3525 9721 3522 9680 3515 9668
      3508 9668 3511 9699

$$

11
914 
WGUS84 KOUN 280942
FLSOUN

Flood Statement
National Weather Service Norman OK
442 AM CDT Fri May 28 2021

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Little River near Tecumseh affecting Seminole and Pottawatomie 
  Counties.

OKC125-133-281045-
/O.CAN.KOUN.FL.W.0018.000000T0000Z-210528T0942Z/
/TCMO2.1.ER.210528T0644Z.210528T1200Z.210528T2300Z.NO/
442 AM CDT Fri May 28 2021

...The Flood Warning for the Little River near Tecumseh has been 
cancelled...

The Flood Warning is cancelled for
  the Little River near Tecumseh.
* At 3:30 AM CDT Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The Little River is expected to fall to 5.4 feet early 
  Wednesday morning.


&&

LAT...LON 3519 9721 3525 9721 3522 9680 3515 9668
      3508 9668 3511 9699

$$

11

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 27, 11:34 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 27, 11:34 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1134 AM CDT Thu May 27 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 251 AM CDT Thu May 27 2021

The trend over the last day or so is for the air mass center over
southern Manitoba this morning to build south more quickly behind a
cold front and be centered over the central plains by Friday morning
with around a 1025mb MSLP. Additionally, the upper low over
southeastern MT this morning is expected to move into the upper
Mississippi Valley by late tonight. This would allow fairly strong
northwesterly mid-level flow which would assist in a faster frontal
passage. Given the increasing consensus of this trend in the
models, the front would move into northwestern OK around mid-day
today and cross the Red River Friday morning. Ahead of the front
entering northern Oklahoma today, there will be mesoscale
boundaries from thunderstorms there early this morning and
possibly new storms around sunrise in the OK/KS border area. There
may be scattered storm initiation in northern Oklahoma late this
morning that would drift into central Oklahoma early this
afternoon ahead of the synoptic front. Additionally, thunderstorms
are expected to form along this front as it moves through
northwestern Oklahoma early this afternoon. Sufficient shear and
instability will exist for some supercells and numerous severe
storms. By evening the front is expected to move into the southern
half of Oklahoma with numerous storms, possibly developing into
an MCS late evening and early Friday as it crosses the Red River.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 149 AM CDT Thu May 27 2021

Models continue to trend faster and farther south with the front
Thursday night into Friday. Rain chances Friday and Friday night
will echo this trend, being mostly confined to southern Oklahoma and
north Texas.

Upper level riding will start to move in this weekend, reducing rain
chances. Most areas on Saturday will see some sun with high
temperatures in the 70s.

A longwave trough will approach the area on Sunday and serve as a
driver for rain chances early through mid week, especially as a rich
flow of moisture returns.

Day

&&

.AVIATION...
(18Z TAFS)
Issued at 1127 AM CDT Thu May 27 2021

Two rounds of showers and thunderstorms will be possible
throughout the period. The first round of storms will start around
17Z and will initiate in western OK, and move towards the east
into central OK. The next round will be later this afternoon
associated with a cold front that will sweep through the area.
These storms will move from the north to the south. Otherwise,
some MVFR ceilings are possible through the period, along with a
wind shift associated with the cold front. Some sites could see
some IFR ceilings associated with the aforementioned
thunderstorms.

&&

.UPPER AIR...
Issued at 1127 AM CDT Thu May 27 2021

An Upper Air flight is planned for 18Z, and 00Z on May 28.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  73  54  73 /  90  20  10  10
Hobart OK         59  74  56  75 /  70  30  20  10
Wichita Falls TX  64  78  59  77 /  70  50  30  10
Gage OK           52  73  53  75 /  20  10  10  10
Ponca City OK     54  73  50  72 /  70  10   0   0
Durant OK         66  79  59  76 /  90  50  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ008-012-013-018>020-
     024>031.

TX...None.
&&

SHORT TERM...09
LONG TERM....14
AVIATION...13
Hazardous weather outlook, May 27, 11:41 AM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1141 AM CDT Thu May 27 2021

OKZ004>048-050>052-TXZ083>090-281645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1141 AM CDT Thu May 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Thursday
afternoon and evening across most of Oklahoma into parts of
western north Texas. Two rounds of storms are possible this
afternoon. The first round is likely to start around the early
afternoon and move from western OK into central OK. Later in the
afternoon, storms will fire along a cold front in northern OK and
move south across the area. Large hail up to the size of baseballs
and damaging winds up to 80 mph will be the main threats, though
during the early evening there will also be a low tornado risk.

.Heavy Rainfall...
Localized heavy rainfall and flooding will be possible late on
Thursday, mainly across central and southern Oklahoma and north
Texas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Friday and Saturday will see thunderstorm chances across mainly
southern Oklahoma and north Texas. More widespread chances for
showers and storms will return Sunday through Wednesday of next
week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 27, 12:11 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1211 PM CDT Thu May 27 2021

OKZ015>017-271745-
Dewey OK-Custer OK-Blaine OK-
1211 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR eastern Dewey...northeastern
Custer and west central Blaine Counties Until 1245 PM CDT...

AT 1209 PM CDT, a strong thunderstorm was located near Putnam, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3573 9898 3588 9909 3615 9869 3582 9846
TIME...MOT...LOC 1709Z 241DEG 28KT 3586 9892

JT
Special weather statement, May 27, 12:35 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1235 PM CDT Thu May 27 2021

OKZ008-013-271800-
Kay OK-Noble OK-
1235 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kay and northeastern
Noble Counties Until 100 PM CDT...

AT 1233 PM CDT, a strong thunderstorm was located 5 miles east of
Marland, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3675 9684 3675 9689 3668 9694 3656 9689
      3653 9699 3651 9701 3651 9703 3646 9703
      3645 9709 3652 9718 3663 9705 3660 9704
      3659 9706 3659 9697 3660 9691 3667 9694
      3669 9698 3678 9687
TIME...MOT...LOC 1733Z 238DEG 19KT 3653 9706

JT
Special weather statement, May 27, 12:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1240 PM CDT Thu May 27 2021

OKZ011-012-271815-
Major OK-Garfield OK-
1240 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major and
southwestern Garfield Counties Until 115 PM CDT...

AT 1238 PM CDT, a strong thunderstorm was located 4 miles northeast
of Isabella, moving east at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3617 9840 3633 9850 3650 9786 3623 9774
TIME...MOT...LOC 1738Z 256DEG 50KT 3627 9828

JT
Special weather statement, May 27, 1:08 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
108 PM CDT Thu May 27 2021

OKZ006-007-012-271845-
Garfield OK-Alfalfa OK-Grant OK-
108 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Garfield...southern
Alfalfa and Grant Counties Until 145 PM CDT...

AT 107 PM CDT, a strong thunderstorm was located 4 miles northeast of
Nash, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3674 9750 3651 9818 3653 9842 3660 9852
      3669 9844 3700 9774 3700 9768
TIME...MOT...LOC 1807Z 236DEG 33KT 3671 9800

JT
Special weather statement, May 27, 1:17 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
117 PM CDT Thu May 27 2021

OKZ005-010-011-271845-
Major OK-Woodward OK-Woods OK-
117 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Major...east central
Woodward and south central Woods Counties Until 145 PM CDT...

AT 115 PM CDT, a strong thunderstorm was located near Mooreland,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3635 9920 3652 9927 3666 9892 3640 9882
TIME...MOT...LOC 1815Z 252DEG 17KT 3646 9915

Zwink
Special weather statement, May 27, 1:50 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
150 PM CDT Thu May 27 2021

OKZ007-008-012-013-271915-
Garfield OK-Kay OK-Grant OK-Noble OK-
150 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Garfield...Kay...Grant
and northwestern Noble Counties Until 215 PM CDT...

AT 147 PM CDT, the leading edge of strong thunderstorms extended
from 5 miles east of Medford to 5 miles north of Garber, moving east
at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3674 9685 3675 9689 3669 9693 3670 9704
      3668 9706 3664 9705 3626 9809 3681 9811
      3700 9784 3700 9691
TIME...MOT...LOC 1847Z 260DEG 35KT 3684 9764 3651 9755

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:27 PM CDTSpecial Weather StatementOUNHarper33 min
May 26, 7:45 PM CDTSpecial Weather StatementOUNHarper30 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNHarper47 min
May 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward39 min
May 26, 9:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 26, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Woods, Woodward49 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods, Woodward49 min
May 26, 11:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay51 min
May 27, 1:37 AM CDTSpecial Weather StatementOUNBeckham23 min
May 27, 2:07 AM CDTSpecial Weather StatementOUNBeckham38 min
May 27, 3:28 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey62 min
May 27, 4:27 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Major63 min
May 27, 6:39 AM CDTSpecial Weather StatementOUNGarfield, Noble36 min
May 27, 10:28 AM CDTFlood WatchOUNCanadian, Cleveland, Garfield, Grady, Kay, Kingfisher and 8 more12 hr
May 27, 11:56 AM CDTSpecial Weather StatementOUNKingfisher34 min
May 27, 12:00 PM CDTSpecial Weather StatementOUNBlaine30 min
May 27, 12:11 PM CDTSpecial Weather StatementOUNDewey34 min
May 27, 12:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 12:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
May 27, 12:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher46 min
May 27, 12:35 PM CDTSpecial Weather StatementOUNKay25 min
May 27, 12:39 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
May 27, 12:40 PM CDTSpecial Weather StatementOUNGarfield35 min
May 27, 12:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble42 min
May 27, 12:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher39 min
May 27, 12:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne47 min
May 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Noble44 min
May 27, 1:08 PM CDTSpecial Weather StatementOUNAlfalfa, Grant37 min
May 27, 1:14 PM CDTTornado WarningOUNKingfisher46 min
May 27, 1:17 PM CDTSpecial Weather StatementOUNWoodward28 min
May 27, 1:23 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward39 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningOUNKay, Noble36 min
May 27, 1:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 1:30 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
May 27, 1:41 PM CDTFlash Flood WarningOUNBlaine, Kingfisher, Logan4 hr
May 27, 1:42 PM CDTSevere Thunderstorm WarningOUNNoble, Payne17 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan43 min
May 27, 1:50 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay25 min
May 27, 2:03 PM CDTSpecial Weather StatementOUNMajor27 min
May 27, 2:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan, Payne45 min
May 27, 2:17 PM CDTSpecial Weather StatementOUNGrant, Kay43 min
May 27, 2:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne56 min
May 27, 2:40 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
May 27, 2:46 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne3 hr
May 27, 2:51 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
May 27, 2:51 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan39 min
May 27, 3:11 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 3:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne42 min
May 27, 3:21 PM CDTAreal Flood AdvisoryOUNLincoln, Payne3 hr
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Major48 min
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne48 min
May 27, 3:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne30 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne41 min
May 27, 3:39 PM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan, Major, Noble, Payne2 hr
May 27, 3:42 PM CDTSpecial Weather StatementOUNNoble33 min
May 27, 3:46 PM CDTSpecial Weather StatementOUNLogan29 min
May 27, 3:51 PM CDTSevere Thunderstorm WarningOUNLogan24 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningOUNNoble37 min
May 27, 3:56 PM CDTSpecial Weather StatementOUNOklahoma19 min
May 27, 4:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan27 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne65 min
May 27, 4:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Garfield, Kingfisher, Major45 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
May 27, 4:38 PM CDTSpecial Weather StatementOUNKingfisher7 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan37 min
May 27, 4:56 PM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
May 27, 4:56 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major49 min
May 27, 5:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma45 min
May 27, 5:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Lincoln, Logan, Oklahoma41 min
May 27, 5:25 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma3 hr
May 27, 5:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 27, 5:47 PM CDTFlash Flood WarningOUNKingfisher, Logan106 min
May 27, 5:52 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 27, 6:00 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Oklahoma, Pottawatomie3 hr
May 27, 6:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more42 min
May 27, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
May 27, 6:21 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Oklahoma3 hr
May 27, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain111 min
May 27, 6:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Washita15 min

Nearby

River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.